# SDR 2007UALA04452

- Difficulty date: October 27, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 44,691 hours, 16,236 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE LAV+CRG DET FAULT ECAM.  FOUND SDCU FAILED.  REPLACED SDCU AND DETECTOR WH4.
